Vol. 29, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 308: 1
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Exceptional 32-transitive permutation groups

Donald Steven Passman

Vol. 29 (1969), No. 3, 669–713
Abstract

Solvable 3/2-transitive permutation groups were previously classified to within a finite number of exceptions. In this paper the exceptional groups are determined. They have degrees 32, 52, 72, 112, 172 and 34. In addition, these groups are shown to have no transitive extensions.

Mathematical Subject Classification
Primary: 20.20
Milestones
Received: 23 January 1968
Published: 1 June 1969
Authors
Donald Steven Passman